# SDR REXA2022062201280

- Difficulty date: May 23, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180883
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FORMER AT F.S. 329.41 BETWEEN DD4 AND DD5 CORRODED.	REMOVED PAX DOOR FORMER AT F.S. 329.41 BETWEEN DD4 AND DD5, INSTALLED A SERVICEABLE PAX DOOR FORMER AT F.S. 329.41 BETWEEN DD4 AND DD5 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
